# SDR C2XA06SH002

- Difficulty date: January 8, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 8,809 hours, 6,837 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850630
- Part serial: NSN
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK, THE APU FIREWALL WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EMB 145 SRM 53-32-13, FIG 204.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
